MathSciNet Relay Station
MathSciNet bibliographic data
MR37351 (12,250a) 30.0X
de Bruijn, N. G. The roots of trigonometric integrals. Duke Math. J. 17, (1950). 197–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement